# SDR AALA202206134212

- Difficulty date: May 17, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLE AT FLOOR BOARD SUPPORT. LOCATED AT STA 990 AND RIGHT BUTT LINE 36. REMOVED AND REPLACED FLOORBOARD SUPPORT ANGLE PER AARD 51-00-05-1.
